# SDR YENA2018111400774

- Difficulty date: November 10, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 68,498 hours, 24,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON MAIN CABIN FLOOR BEAM Y1292 ATTACHMENT POINT AT FR 16; REMOVED AND REPLACED FLOORBEAM Y1292 IAW A320 SRM 53-11-15. WORK ACCOMPLISHED ON HAECO NR 22522
